Alert archive / Virginia / Tornado Warnings in 2006

Tornado Warning 9, NWS Wakefield, VA

April 13, 2006Northampton County, Virginia

NWS Wakefield, VA issued this tornado warning at Apr 13, 2006, 4:54 PM EDT for Northampton County, Virginia. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2006, 4:54 PM EDT (20:54 UTC)
Expired
Apr 13, 2006, 5:30 PM EDT
In force
36 min
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

County Northampton County, VA

The radar

The Norfolk radar (KAKQ), 104 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 5:20 PM EDTWATERSPOUT 0Smith Beach, VAWATERSPOUT SIGHTED SOUTHWEST OF SMITH BEACH.
Apr 13, 5:25 PM EDTHAIL 0.75Eastville, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2006-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2006-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KAKQ 132055
TORAKQ
VAC131-132130-
/O.NEW.KAKQ.TO.W.0009.060413T2054Z-060413T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
454 PM EDT THU APR 13 2006

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHAMPTON COUNTY IN EASTERN VIRGINIA

* UNTIL 530 PM EDT

* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A WATERSPOUT 8 MILES
  NORTHWEST OF SMITH BEACH...OR ABOUT 13 MILES EAST OF 
  MATHEWS...MOVING SOUTHEAST AT 40 MPH.

* THE WATERSPOUT IS EXPECTED TO MOVE ON LAND AS A TORNADO NEAR...
  SMITH BEACH BY 500 PM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING TREES
OR LARGE LIMBS DOWNED...BY CALLING NOAAS NATIONAL WEATHER SERVICE
TOLL FREE AT...1...800...7 3 7...8 6 2 4.

LAT...LON 3751 7602 3743 7614 3716 7584 3733 7572

$$

25
2 follow-up statements
000 
WWUS51 KAKQ 132119
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
516 PM EDT THU APR 13 2006

VAC131-132130-
/O.CON.KAKQ.TO.W.0009.000000T0000Z-060413T2130Z/
NORTHAMPTON VA-
516 PM EDT THU APR 13 2006

...A TORNADO WARNING CONTINUES UNTIL 530 PM EDT FOR NORTHAMPTON
COUNTY...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO  
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A WATERSPOUT.  
THIS THUNDERSTORM WAS CENTERED ABOUT 6 MILES WEST OF SMITH 
BEACH...OR ABOUT 10 MILES NORTH OF CAPE CHARLES...MOVING SOUTHEAST 
AT 35 MPH.

THE FIRST WATERSPOUT LIKELY DISSIPATED AS IT APPROACHED THE LAND 
NEAR SMITH BEACH. THIS POTENTIAL WATERSPOUT IS EXPECTED TO REACH 
MATTAWOMAN CREEK BY 530 PM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3751 7602 3743 7614 3716 7584 3733 7572

$$

25
000 
WWUS51 KAKQ 132135
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
533 PM EDT THU APR 13 2006

VAC131-132143-
/O.EXP.KAKQ.TO.W.0009.000000T0000Z-060413T2130Z/
NORTHAMPTON VA-
533 PM EDT THU APR 13 2006

...THE TORNADO WARNING FOR NORTHAMPTON COUNTY HAS EXPIRED...

AT 532 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG 
THUNDERSTORM OVER CENTRAL NORTHAMPTON COUNTY...CENTERED NEAR 
SIMPKINS...AND EXTENDING WESTWARD INTO THE CHESAPEAKE BAY NEAR SMITH 
BEACH. THE STORM WAS MOVING SOUTHEAST 35 MPH...WILL CONTINUE TO BE 
CAPABLE OF PRODUCING STRONG...GUSTY WINDS TO 45 MPH...SMALL HAIL AND 
POSSIBLE FUNNEL CLOUDS THROUGH 550 PM.

LAT...LON 3751 7602 3743 7614 3716 7584 3733 7572

$$

25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 4:12 PM EDT, 42 minutes earlier.

Area forecast discussion, Apr 13, 4:12 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
412 PM EDT THU APR 13 2006

.SHORT TERM/TONIGHT THROUGH SUNDAY...CURRENTLY LEE TROF IN PLACE
E OF APPALACHIANS...HAS BEEN ENOUGH FOR ISO TSTM ACTIVITY MAINLY
IN NRN NECK/APPRCHG MD ERN SHORE. THIS LINES UP WELL W/ STRONG MID
LVL LAPSE RATES...7 TO 7.5 C. GIVEN COLD UPR POOL (FRZ LVL 9-10K
FT)...HAIL IS MAIN THREAT FROM THESE STORMS. VORT MAX BRUSHES NE
ZONES THIS EVENG THEN THIS SHWR/TSTM ACTIVITY SHOULD RAPIDLY
DISSIPATE. TEMPS REMAIN QUITE WARM FRI/SAT WITH WNW FLOW ALOFT AND
SW FLOW IN LWR LVLS. EXCEPTION MAY BE FAR NE ZONES AND IMMEDIATE
COAST WHEER TEMPS WILL BE HELD IN 60S/70S. OVERALL..THINK MODELS
ARE TOO WET NEXT FEW DAYS...NOT CAPTURING HOW DRY CONDITIONS HAVE
BEEN THIS SPRING. LOOKING AT LOW LVL STREAMLINES/LOW LVL
JET...SOURCE FOR AIRMASS FRI THRU SUN IS GNRLY CUTTING THE GULF OF
MEXICO OFF...WHICH WILL ACT TO INHIBIT WDSPRD PRECIP ACRS MID
ATLC...ASIDE FROM INSTABILITY/WK SHORTWAVES MVG THRU THE WNW FLOW.
HAVE 20-40% PRECIP FOR AFTNS/EVENGS (COINCIDING W/ PK HTG) NXT FEW
DAYS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...MODEL TRENDS FAIRLY
CONSISTENT...RIDGE EVENTUALLY AMPLIFIES WITH STRONG UPPER
CONFLUENCE IN ONTARIO/MANITOBA ON SUNDAY...MOVING TWDS THE MID
ATLC/EAST COAST BY MONDAY. THIS WILL PUSH SFC HIGH PRESSURE SEWD
TWDS THE REGION BY ERLY NXT WEEK. A LOT OF UNCERTAINTY AND FCST
CONFIDENCE WITH TIMING OF BACKDOOR COLD FRONT IS NOT HIGH. FOR NOW
HAVE GNRLY FOLLOWED BLEND OF GFS/ECMWF...WHICH DRIVES THR FRONT
(AND SIGNIFICANTLY COOLER TEMPS/WITH CHC SHWRS) INTO OUR REGION
SOME TIME MONDAY. IF HIGH TEMPS GET AS HIGH AS LATEST MEX GDNC MAY
BE A CASE WHERE TEMPS FALL DURING AFTN. THEN COOLER/DRY TUE/WED.
ANOTHER SYTEM APPRCHS THU BUT TOO MUCH UNCERTAINTY FOR POPS THAT
FAR OUT.

&&

.FIRE WEATHER...ALTHOUGH HAVE 20-30% CHANCES FOR SHOWERS/TSTMS LATE
FRI AFTN...TEMPS WELL INTO 80S RIC AND SWD MAY BE A PROBLEM ALONG
WITH BREEZY SW FLOW. AGAIN EXPECT GDNC DEW PTS TO BE TOO HIGH SO MAY
SEE RH VALUES 30-35%. WILL ISSUE SPS TO ADDRESS THIS.
.AVIATION...

&&

.AVIATION...
VFR UFN.

&&

.MARINE...
CONDS RMNG BLO SCA INTO WKND. SPDS AOB 15 KT...W/ DRCTN DEPENDENT ON
EXACTLY WHR FNTL BNDRY SETS UP HEADING INTO THE WKND.

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.
&&

SHORT TERM/LONG TERM/FIRE WX...BROWN
AVIATION/MARINE...25
Hazardous weather outlook, Apr 13, 6:44 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
644 AM EDT THU APR 13 2006

ANZ633-MDZ021>024-NCZ012>017-030>032-102-VAZ048-049-060>100-
141045-
CURRITUCK SOUND-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
644 AM EDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AN...SOUTHEAST
MARYLAND...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...NORTH CENTRAL VIRGINIA...SOUTH CENTRAL
VIRGINIA AND SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

PERIODIC SHOWERS AND THUNDERSTORMS MAY AFFECT THE REGION AT TIMES
FRIDAY INTO MONDAY. ALTHOUGH SOME MAY PRODUCE GUSTY WINDS AND
HEAVY RAIN...NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ630>632-650-652-654-656-658-670-MDZ025-141045-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM
20 TO 40 NM-MARYLAND BEACHES-
644 AM EDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AN AND
SOUTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

PERIODIC SHOWERS AND THUNDERSTORMS MAY AFFECT THE REGION AT TIMES
FRIDAY INTO MONDAY. ALTHOUGH SOME MAY PRODUCE GUSTY WINDS AND
HEAVY RAIN...NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WAMSLEY

In the hours before

Local storm report, Apr 13, 3:45 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
345 PM EDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             MONTROSS                38.09N 76.82W
04/13/2006  E1.00 INCH       WESTMORELAND       VA   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL

&&

MRUSNAK
Special weather statement, Apr 13, 3:51 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
351 PM EDT THU APR 13 2006

MDZ021-132015-
DORCHESTER MD-
351 PM EDT THU APR 13 2006

...STRONG THUNDERSTORM MOVING INTO DORCHESTER COUNTY...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF CAMBRIDGE...MOVING EAST AT 20
MPH. THE STRONG THUNDERSTORMS WILL BE NEAR CAMBRIDGE AT 405 PM EDT.

WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM AS
IT TRACKS EAST ACROSS THE COUNTY.

44
Local storm report, Apr 13, 3:55 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
355 PM EDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             MOUNT HOLLY             38.09N 76.72W
04/13/2006  E0.88 INCH       WESTMORELAND       VA   POST OFFICE

            PENNY TO NICKEL-SIZED HAIL

&&

AKIMBALL
Local storm report, Apr 13, 3:57 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
357 PM EDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             CALLAO                  37.97N 76.56W
04/13/2006  E0.88 INCH       NORTHUMBERLAND     VA   POST OFFICE

            PENNY TO NICKEL-SIZED HAIL

&&

AKIMBALL
Special weather statement, Apr 13, 4:02 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
402 PM EDT THU APR 13 2006

NCZ012>017-030>032-102-VAZ060-065>068-070-071-079>083-087>098-
140500-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-PRINCE EDWARD-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-CHESTERFIELD-HENRICO-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-
ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-
CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...FARMVILLE...SOUTH HILL...
CREWE...COLONIAL HEIGHTS...RICHMOND...LAWRENCEVILLE...
PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...
POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON
402 PM EDT THU APR 13 2006

...ELEVATED FIRE DANGER FRIDAY ACROSS CENTRAL AND SOUTHEAST
VIRGINIA...AND INLAND NORTHEAST NORTH CAROLINA...

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 10 AND 20 MPH FRIDAY
AFTERNOON...ALLOWING TEMPERATURES TO WARM WELL INTO 80S. THESE
CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BETWEEN 30
AND 40 PERCENT TO CREATE AN INCREASED POTENTIAL FOR WILDFIRES.

OBSERVE LOCAL BURNING LAWS AS EVEN A SMALL FIRE WILL SPREAD QUICKLY
DUE TO THE GUSTY WINDS. MAKE SURE TO FULLY EXTINGUISH ANY
CIGARETTES BEFORE LEAVING THEM UNATTENDED.

IF YOU SEE A FIRE IN THE GRASS OR BRUSH...REPORT IT PROMPTLY TO
EMERGENCY OFFICIALS.

BROWN
Special weather statement, Apr 13, 4:50 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
450 PM EDT THU APR 13 2006

VAZ077-078-132115-
LANCASTER VA-NORTHUMBERLAND VA-
450 PM EDT THU APR 13 2006

...FUNNEL CLOUDS OVER KILMARNOCK...

SEVERAL REPORTS OF FUNNEL CLOUDS HAVE BEEN REPORTED OVER KILMARNOCK
BETWEEN 430 AND 445 PM. IT IS EXPECTED THAT THE FUNNEL CLOUDS WILL
REMAIN ALOFT AND NOT TOUCH THE GROUND AS A TORNADO AS THE ASSOCIATED
STORM MOVES OFF INTO THE CHESAPEAKE BAY BY 5 PM.

CULLEN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:29 PM EDTSevere Thunderstorm WarningAKQNorthumberland, Westmoreland31 min
Apr 13, 3:33 PM EDTSpecial Marine WarningAKQ87 min
Apr 13, 4:00 PM EDTSevere Thunderstorm WarningAKQNorthumberland30 min
Apr 13, 4:40 PM EDTSpecial Marine WarningAKQ35 min
Apr 13, 5:16 PM EDTSpecial Marine WarningAKQ14 min
Apr 13, 5:32 PM EDTSpecial Marine WarningAKQ43 min
Apr 13, 6:11 PM EDTSpecial Marine WarningAKQ64 min
Apr 13, 7:40 PM EDTSpecial Marine WarningAKQ50 min
Apr 13, 7:53 PM EDTSevere Thunderstorm WarningAKQCity of Hampton, City of Newport News22 min

Nearby

Tornado Warnings in Virginia, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.